A remark on a class of power-bounded operators in Hilbert space

Istrǎtescu, Vasile Ion: A remark on a class of power-bounded operators in Hilbert space. Acta scientiarum mathematicarum, (29) 3-4. pp. 311-312. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_003_004_311-312.pdf

Download (646kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
Page Range: pp. 311-312
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 312. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14199

Actions (login required)

View Item View Item